LIPITOR Reviews

Average Rating: 1.9 (1251 Ratings)

Filter Results

Compare LIPITOR with similar:
 HYPERLIPIDEMIA

 Type: Rx Drug
  

Results are sorted by Date added.

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)

Page: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63


RATING  REASONSIDE EFFECTS FOR LIPITORCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
 
 5  high cholesterol none M 74 3 years
20 mg 1X D
3/20/2010
 1  High cholesterol muscle pain, fatigue, swollen tongue Was on Simvastatin for 1 year with slight decrease in ratio, then Inergy with increasing skin itchiness after 8 weeks, then Lipitor for 24 days. M 52 24 days
40 MG 1X D
3/9/2010
 3  High Cholesterol (240) Mild muscle pain and burning. My symptoms grew dramatically worse after adding Tricor 145mg on advice of physician. Took Lipitor for about 8 years to reduce cholesterol from 240 to 160. On advice of physician added Tricor 145mg to reduce trigycerides from 330. Combination was very effective - cholesterol to 140, triglycerides to 150. Side effects increased noticeably a few months after starting tricor. About 4 months after starting tricor, spent a day of heavy physical exertion (shoveling snow). Immediately afterward side effects increased dramatically, severe muscle pain, burning, cramps, exhaustion, mild nausea, inability to concentrate. After two weeks of decline, contacted physician, who directed me to stop both medications. One week after cessation and I am starting to feel a little better. Belatedly reading on the web about this combination (I was never informed that physical exertion can bring on these side effects) I recommend extreme caution with this combination. M 50 8 years
10mg 1X D
3/7/2010
 5  overall high cholesterol none I was on Pravachol for about 10 years without any significant reduction in my total cholesterol. Was switched to Lipitor 40mg initially with fair results and then to 80mg with excellent results. My present total cholesterol is 160, HDL, LDL and ratios are all acceptable. Have noticed no side effects. My only complaint with the drug is the cost and the fact that Pzier has not allowed the generic to be manufactured in the USA until 2012 and yet it is available this year in the UK as a generic. F 76 15 years
80mg 1X D
3/3/2010
 2  High cholesterol The drug worked well to lower my cholestorol from 8.5 to <3. Of late I have ben getting pain on the sole of my feet and find it dificult to stand or walk for too long. Hands are also tender and tingle, Often forgetful and tired to point of lacking energy to exercise. Lack libido. I also feel hot and am more sensitive to sunlight. After reading similar comments, I am off to see my doctor to change medication. M 48 3 years
80 mg 1X D
2/7/2010
 1  slightly high cholesterol impotence M 48 1 years
1/24/2010
 1  HIgh Cholesterol Pain in joints and muscles, including knees, ankles feet wrist shoulders and elbows. Unable to even climb 1 flight of stairs. Weight gain (due to no activity from pain?) Headaches, fatigue, confusion and memory loss. Uncontrollable gas and diarrhea as well as a burning in my stomach. Dr. never mentioned stopping medication. Just physical therapy and pain medication. F 48 14 months
1/15/2010
Email
 3  High Cholesterol unexplained cough. Doctors was unaware of this being a side effect of the drug. I stopped using it 3 days ago and the cough is gone. Last week, also stopped for two days and the cough stopped. Each time I go back to taking Lipitor, I begin to cough heavily. F 55 3 years
1/13/2010
 1  high cholesterol Aches and pains, breathing difficulties, panic attacks, stength and stamina destroyed, palpatations, strong tingling in one hand, some tinititis and occassional ear aches. Have mentioned symptoms as they appeared to my doctor only to be prescribed zorloft for depression and anxiety and noten for heart palpatations. This in turn has seriously upset my stomach which the doctor prescribed yet another drug for. 40 mg dose Lipitor worked well in reducing my overall cholesterol levels; which are high in my family. The last 6 months of my life have been a health nightmare. I was a fit, strong and very active person 5 years ago. Now I am struggling walking too far and functioning in general. I have only been off lipitor for 2 weeks so time will tell if lipitor is to blame for my deteriorated health; winding down on the noten and zorloft as well. I am trying the VitC, CoQ10 and omega 3 path. M 45 5 years
1/8/2010
 5  high cholesterol none I recommend Lipitor and it has worked well for me for over 15 years. F 65 15 years
1/5/2010
 1  High Cholesterol dosage was increased from 10 to 20 mg and the tingling and numbness in my feet and shins escalated. I even went to a podiatrist because my toes ached and my feet hurt. I've tried simvastatin, provastatin, and lovastatin. Each time the side effects return. I can't even sleep at night because of the sensations of tingling in my legs and feet. No more statins for me. Does anyone else have the pain in their toes, feet and shins? F 62 4 years
1/5/2010
 2  kidney disease(iga) stage 4 muscle wasting in the shoulders and arms,nerve problems in shoulder , fatigue and very sensative to the cold. started on 10mg raised to 20.numbers are great with the bloods but symtoms gradually got worse.ive just stopped taking them,going to start high dose fish oil,coenzyme10,vit c and alpha lipoic acid and see what the next bloods say,please note other meds were taken at the same time as the lipitor- ramipril and metoptolol &acid reducers for gout,so anybodies guess? M 47 5 years
1/3/2010
Email
 2  High Cholestrol Brain fog and decreased cognitive skills. Does wonders for reducing LDL Cholestrol. Short term memory and brain fog were brutal. Since I also have anxiety issues, I was not sure if Lipitor caused side effects. Stopped liptor and improved diet and memory improved. M 49 8 years
12/27/2009
 1  High Cholesterol Short term memory affected, loss of concentration levels, Dizzy, hightened Anxiety Levels,generaly feeling unwell like walking in a daze (Zombie like) Weakness in Leg Muscles. All of these where a gradual onset over time making it harder to identify the course Terrible Medication! Ruined me every day quality of life! I was not surprised that many People reported similar and worst effects. Stay off it and find some other means to controll your cholesterol if you can. Big Money spinner for Lipitor who m ake Billions from it each year and it is making People quite sick. Naturepath for my options. M 54 3 years
12/26/2009
 1  High Cholesterol Severe leg pain and weakness, muscle cramps in legs, feet, arms, ribs, face. I went from being a normal, active 46 year old male doing my job and normal activities of life until taking Lipitor. I took 20mg. for approximately 1 year, then started noticing the muscle problems so I discontinued it. That was about a year ago and I am still having severe pain and weakness in my muscles, especially the legs. I can barely make it up one flight of stairs to get to my office at work. Have no social activities now, can't even stand to fish anymore. I regret the day I ever took a statin drug and will warn everyone I talk to about the devastating effects of these drugs. M 47 12 months
12/22/2009
Email
 1  high cholesterol sudden onset severe depression It worked very well the first time it was prescribed and I lost 20 pounds using it with exercise and diet. When this medication was combined with a SSRI it failed to reduce my HDL cholesterol in a meaningful amount and it caused intense anxiety attacks and short periods of intense depression. M 26 8 months
12/21/2009
 1  High Cholesterol Initially there were no side effects. It took the better part of two years for them to start appearing. During that time, my "numbers" were doing great! But then, very gradually, things began to change. Fatigue was the first symptom for me. It hit hard! I was retireing at 9PM when it used to be 11:30. Then the muscle and joint pain kicked in. I felt much older than I was. My family noticed the short term memory loss before I did. It was very embarrasing for me. The blisterey rash on my arms and legs had me concerned even more. What was wrong with me? Is this what old age(62) should normally bring? When my vision became blurry, I started my search. That was in June of 2007. By August 07, I was off Lipitor for good. My cardiologist tried various substitutes without luck until we got to Simivastatin which seemed to work without the side effects. M 66 2.5 years
12/21/2009
Email
 1  high cholesterol muscle aches in legs I tried 10mg a day for 6 days but developed muscle pain in legs. Doctor is now putting me on 10mg once a week to see if I can "tolerate" that dosage. Thanks to all you guys for a heads-up on what can happen with this drug as it is nice not to be blindsided by the medical community. Thanks again to everybody who posts here!! M 52 6 days
12/19/2009
 1  high cholesterol headache, insomnia,sore hip(tightIT band), depression had to stop taking it too many side affects, lowerd my cholesterol nicely but made me miserable with each passing month. M 60 8 months
12/19/2009
 3  High Cholesterol Severe foot pain. F 45 2 weeks
12/17/2009
BACK TO TOP